# SDR AWXA200200076

- Difficulty date: January 6, 2002
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N331AW
- Make and model: Boeing 737317
- Aircraft serial: 23747
- Aircraft time: 45,069 hours, 28,565 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65538444
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-13 CHECK A 1/4 INCH CRACK WAS FOUND ON AFT CARGO DOORWAY FLOORBEAM AT BS 727E, STR 24R. MAINTENANCE REMOVED AND REPLACED FLOOR TRACK BETWEEN BS 727 TO BS 877 IAW DWG 65-46592, AND SRM 51-40-2, PG. 1.
